Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 58, NWS Melbourne, FL

July 12, 2007Indian River County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jul 12, 2007, 5:10 PM EDT for Indian River County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2007, 5:10 PM EDT (21:10 UTC)
Expired
Jul 12, 2007, 5:35 PM EDT
In force
25 min
Issued by
NWS Melbourne, FL
Area
Counties, with a storm outline in the text

County Indian River County, FL

The radar

The Melbourne radar (KMLB), 49 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 9.2 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2007-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2718 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2007-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2718 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
683 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 122111
SVRMLB
FLC061-122200-
/O.NEW.KMLB.SV.W.0058.070712T2110Z-070712T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
510 PM EDT THU JUL 12 2007

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN INDIAN RIVER COUNTY IN FLORIDA.

* UNTIL 600 PM EDT

* AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN 
  EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR GIFFORD AND MOVING 
  NORTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  ORCHID...WABASSO BEACH...DISNEYS VERO BEACH RESORT AND WABASSO
  BEACH PARK.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

LAT...LON 2771 8060 2756 8038 2780 8001 2799 8020

$$

67
1 follow-up statement
000 
WWUS52 KMLB 122135
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
535 PM EDT THU JUL 12 2007

FLC061-122145-
/O.CAN.KMLB.SV.W.0058.000000T0000Z-070712T2200Z/
INDIAN RIVER FL-
535 PM EDT THU JUL 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN INDIAN RIVER
COUNTY IS CANCELLED...

THE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE MOVED INTO THE 
ATLANTIC OCEAN. 

LAT...LON 2771 8060 2756 8038 2780 8001 2799 8020

$$

67

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 1:40 PM EDT, 3 hours 30 minutes earlier.

Area forecast discussion, Jul 12, 1:40 PM EDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
140 PM EDT THU JUL 12 2007

.DISCUSSION...

OVERNIGHT...DIURNAL CONVECTIVE PATTERN ATTM SIMILAR TO WED...WITH
MAINLY AFFECTING AREAS NORTH OF THE I-4 CORRIDOR...THOUGH CELLS ARE
A LITTLE MORE INTENSE ACROSS THE FAR NRN CWA. EXPECT MOST OF THE
ACTIVITY TO OCCUR THROUGH SUNSET...WITH A SMALL (20) CHC FOR A STRAY
SHRA/TSRA AFTER SUNSET. TOUGH TO SAY WITH ANY CONFIDENCE WHETHER ANY
ACTIVITY WILL LINGER AS LONG AS IT DID LAST NIGHT (ISOLD TS OCCURRED
@KMLB AT 05UTC/1AM)...SO AM ONLY LEAVING IN THRU 03Z FOR NOW. SKIES
SHOULD BECOME MCLR AFTER MIDNIGHT.

FRI-MON...BEGIN THE PERIOD WITH SURFACE RIDGE AXIS FIXATED ACROSS
SOUTH-CENTRAL FLORIDA WITH LIGHT SOUTH/SOUTHWEST WINDS. RIDGE AXIS
EVENTUALLY SHIFTS NORTHWARD TO ACROSS NORTH-CENTRAL FLORIDA EARLY ON
SUN WITH WINDS BACKING TO THE EAST/SOUTHEAST THROUGH MON. ALOFT DEEP
LAYER RIDGING WILL CONTINUE TO STRENGTHEN ACROSS THE REGION AND THE
STEERING FLOW WILL BE RELATIVELY LIGHT. TEMPERATURES TO REMAIN
SLIGHTLY ABOVE NORMAL ON FRI AND MODERATING BACK TOWARDS CLIMO
SAT-MON AS WINDS BACK TOWARDS ONSHORE. AFTERNOON HEAT INDICES WILL
BE IN THE UPPER 90S TO NEAR 100 DEGREES. CONTINUE TO CARRY SCATTERED
POPS FOR AFTERNOON AND EARLY EVENING CENTERED AROUND INLAND MOVING
SEA BREEZE BOUNDARIES AND SUBSEQUENT CONVECTIVE OUTFLOW BOUNDARIES.

TUE-THU...SURFACE RIDGE AXIS REMAINS ACROSS THE NORTHERN PENINSULA
DURING THIS TIME WITH AN ONSHORE COMPONENT OF WIND. ALOFT...STRONG
RIDGE ACROSS THE WEST TO TRANSITION EASTWARD TO OVER THE PLAINS
STATES. DEEP LAYER EASTERLY FLOW WILL RESIDE OVER THE PENINSULA WITH
THE FOCUS FOR AFTERNOON/EVENING CONVECTION TOWARDS THE INTERIOR.
AFTERNOON TEMPERATURES TO REMAIN NEAR SEASONAL NORMS WITH THE
ONSHORE FLOW.

&&

.AVIATION...BEST CHC FOR DIURNAL TS LOOKS TO BE FROM KISM-KMCO-KTIX
NWD THROUGH 00Z. PROBS TOO LOW TO MENTION FOR MLB/VRB.

&&

.MARINE...CONTINUE NO HIGHLIGHTS FOR WINDS AND SEAS AS WE REMAIN
UNDER THE INFLUENCE OF SUBTROPICAL RIDGE WITH SEAS BUILDING SLOWLY
TO AROUND 4FT IN THE OFFSHORE SECTIONS BY LATE TUE. EXPECT AN INLAND
MOVING SEA BREEZE EACH AFTERNOON. BIGGEST CONCERN CONTINUES TO BE
AFTERNOON/EVENING CONVECTION WITH LOCALLY HIGHER SEAS/STRONGER WINDS
INVOF STORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  76  92  76  90 /  20  40  20  50
MCO  77  94  75  93 /  20  40  20  50
MLB  76  91  77  89 /  20  40  20  40
VRB  76  91  75  91 /  20  40  20  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SHORT TERM/AVIATION...CRISTALDI
LONG TERM....SEDLOCK
Hazardous weather outlook, Jul 12, 4:31 AM EDT, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
431 AM EDT THU JUL 12 2007

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
122045-
COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM-
COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE-
WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
431 AM EDT THU JUL 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A FRONTAL TROUGH ACROSS THE SOUTHEAST STATES WILL PROVIDE A MOIST
SOUTH TO SOUTHWEST WIND FLOW. THE EAST COAST SEA BREEZE SHOULD
FORM DURING THE EARLY AFTERNOON AND INITIATE ISOLATED STORMS. THE
STORMS ARE EXPECTED TO INCREASE IN COVERAGE BY LATE AFTERNOON AS
NUMEROUS BOUNDARIES INTERACT...ESPECIALLY NEAR THE COAST.

THE MAIN HAZARD FROM ISOLATED STRONG STORMS WILL BE FREQUENT
LIGHTNING STRIKES. RAINFALL AMOUNTS AROUND 2 INCHES AND WIND GUSTS
TO 40 MPH WILL ALSO BE POSSIBLE.

...MARINE THUNDERSTORM GUST IMPACT...
STORMS THAT FORM OVER THE MAINLAND SHOULD MOVE EAST AT 10 KNOTS...
AND CROSS THE COAST DURING THE AFTERNOON AND EVENING...ESPECIALLY
NORTH OF SEBASTIAN INLET. A FEW ARE EXPECTED TO PRODUCE FREQUENT
LIGHTNING STRIKES AND WIND GUSTS OF 35 TO 40 KNOTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
SOUTHWEST FLOW WILL PERSIST THROUGH FRIDAY WITH SCATTERED MAINLY
AFTERNOON STORMS EXPECTED ACROSS THE AREA. OVER THE WEEKEND AND
INTO NEXT WEEK...THE ATLANTIC HIGH PRESSURE RIDGE IS FORECAST TO BEGIN
PUSHING NORTHWARD...WHICH WOULD START TO FOCUS STORMS MORE OVER
INTERIOR SECTIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

LASCODY

In the hours before

Special weather statement, Jul 12, 1:51 PM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
151 PM EDT THU JUL 12 2007

FLZ141-121830-
COASTAL VOLUSIA COUNTY-
151 PM EDT THU JUL 12 2007

...STRONG THUNDERSTORMS WILL AFFECT NORTHEAST VOLUSIA COUNTY...

AT 151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG STORMS FROM 7 MILES WEST OF ORMOND BY THE SEA TO 10
MILES WEST OF ORMOND BEACH...MOVING EAST AT 15 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES
HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE.

CRISTALDI
Special weather statement, Jul 12, 2:27 PM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
227 PM EDT THU JUL 12 2007

FLZ045-046-121915-
ORANGE-SEMINOLE-
227 PM EDT THU JUL 12 2007

...STRONG THUNDERSTORMS AFFECTING NORTH CENTRAL ORANGE COUNTY AND
MAY AFFECT SOUTHEASTERN SEMINOLE COUNTY...

AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE CLUSTER OF STRONG STORMS OVER AZALEA PARK...MOVING EAST AT 20
MPH.

LOCATIONS IN THE PATH OF THESE STRONG STORMS INCLUDE UNION PARK...
UNIVERSITY PARK...AND POSSIBLY CHULUOTA.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES
HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE.

CRISTALDI
Special weather statement, Jul 12, 3:08 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
308 PM EDT THU JUL 12 2007

FLZ141-147-122000-
COASTAL VOLUSIA COUNTY-NORTHERN BREVARD COUNTY-
308 PM EDT THU JUL 12 2007

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN BREVARD COUNTY AND
SOUTHERN VOLUSIA COUNTY...

AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG STORMS FROM 10 MILES WEST OF MAYTOWN TO 15 MILES WEST
OF MIMS...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IN THE PATH OF THIS LINE OF STRONG STORMS INCLUDE MAYTOWN
...OAK HILL...SCOTTSMOOR AND MIMS.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES
HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE.

CRISTALDI
Special weather statement, Jul 12, 3:16 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
316 PM EDT THU JUL 12 2007

FLZ045-122000-
ORANGE-
316 PM EDT THU JUL 12 2007

...STRONG THUNDERSTORMS AFFECTING CENTRAL AND EASTERN ORANGE
COUNTY...

AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG STORMS FROM CHRISTMAS TO 8 MILES WEST OF LAKE MARY
JANE...MOVING EAST AT 20 MPH. THESE STORMS WILL AFFECT MOST OF THE
EASTERN HALF OF ORANGE COUNTY.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO
BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORMS PASS.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

WIND SENSORS ON THE EAST SIDE OF THE ORLANDO INTERNATIONAL AIRPORT
INDICATED WIND GUSTS OF AROUND 50 MPH ASSOCIATED WITH THESE STORMS.

CRISTALDI
Special weather statement, Jul 12, 3:56 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
356 PM EDT THU JUL 12 2007

FLZ053-122030-
OSCEOLA-
356 PM EDT THU JUL 12 2007

...STRONG THUNDERSTORMS AFFECTING NORTHWESTERN OSCEOLA COUNTY...

AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM NEAR CAMPBELL OR JUST WEST OF WEST LAKE TOHO.  THE
STORM WAS MOVING NORTHEAST AT 20 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW
AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. THIS
STORM WILL ALSO CONTAIN FREQUENT LIGHTNING. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

15
Special weather statement, Jul 12, 4:40 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
440 PM EDT THU JUL 12 2007

FLZ054-122145-
INDIAN RIVER-
440 PM EDT THU JUL 12 2007

...STRONG THUNDERSTORMS AFFECTING SOUTHEASTERN INDIAN RIVER COUNTY...

AT 437PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM 5 MILES WEST OF VERO BEACH SOUTH...MOVING EAST AT 15
MPH.

LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE VERO BEACH
HIGHLANDS...VERO BEACH...THE INTRACOASTAL WATERWAY...THE BARRIER
ISLAND COMMUNITIES AND THE COASTAL WATERS EAST OF VERO BEACH.

THE PRIMARY THREAT WILL BE GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY.
SEEK SHELTER INDOORS UNTIL THE STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING
STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE.
SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING.

BOATERS ON THE OPEN WATER ARE ESPECIALLY VULNERABLE TO THE DANGERS OF
LIGHTNING. GET TO SAFE HARBOR AT THE FIRST SIGN OF A LIGHTNING STORM
THEN SEEK SHELTER IN A BUILDING OR ENCLOSED VEHICLE AS QUICKLY AS
POSSIBLE.

67

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 1:54 PM EDTSpecial Marine WarningMLB2 hr
Jul 12, 2:55 PM EDTSevere Thunderstorm WarningMLBSeminole65 min
Jul 12, 3:26 PM EDTSpecial Marine WarningMLB2 hr
Jul 12, 4:03 PM EDTSevere Thunderstorm WarningMLBOsceola42 min
Jul 12, 5:11 PM EDTSpecial Marine WarningMLB64 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.